# SDR DALA2016011700409

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 62,467 hours, 45,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, LT CANTED FRAME WEB HAS .5" LONG CRACK AT FASTENER, BS 1485, 10 O`CLOCK POSITION, 1" BELOW HORIZONTAL STIFFENER.INSTALLED LT VENT BOX ASSY.  ALL WORK PERFORMED AND COMPLETED IAW SRM 53-03, FIG. 48.
